# SDR DALA2024032603759

- Difficulty date: March 21, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N1200K
- Make and model: Boeing 767332
- Aircraft serial: 28457
- Aircraft time: 113,173 hours, 16,351 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: UNKNOWN
- Condition: Not Required
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SHIP 1200 AISLE EMERGENCY LIGHTS INOP, 20FE TO 33GF. CORRECTIVE ACTION: PER B767 WDM 33-51-31 PG-4B SHEET 2, WIRE # W834-9019-20 COMING FROM SPLICE SP9027 DOES NOT EXIST PER THE CURRENT INTERIOR CONFIGURATION. DISCONNECTED & REMOVED WIRE W834-9019-20 TO CONFIGURE CIRCUIT CORRECTLY PER WDM. OPS CK (5851445)
